Home / Journals American Journal of Applied Mathematics / Analytical Approaches to Nonlinear Science and Applications
Analytical Approaches to Nonlinear Science and Applications
Submission DeadlineFeb. 20, 2020

Submission Guidelines: http://www.sciencepublishinggroup.com/home/submission

Lead Guest Editor
Samah Mabrouk
Department of Physics and Engineering Mathematics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
Guest Editors
  • Samah Mabrouk
    Department of Physics and Engineering Mathematics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
  • Francisco Gómez-Aguilar
    CONACyT-Centro Nacional de Investigación y Desarrollo Tecnológico, Tecnológico Nacional de México, México, Mexico
  • Wen-Xiu Ma
    Department of Mathematics and Statistics, University of South Florida, South Florida, USA
  • Rahma Sadat
    Department of Physics and Engineering Mathematics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
  • Enas Yousri
    Department of Physics and Engineering Mathematics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
  • Rasha Saleh
    Assistant Professor of Mathematics. Mathematics and Physics Dept. Faculty of Engineering. Zagazig University, Zagazig, Egypt
  • Mohamed Ali
    Faculty of Engineering, Benha University, Benha, Egypt
Introduction
Studying of nonlinear differential equations especially in higher and fractional dimensions, plays an important role in modeling most of the scientific and engineering applications, such as propagation of shallow water waves, optical fibers, condensed matter, electromagnetic, plasma, ecology and fluid mechanics. Investigation of the analytical solutions for these equations is essential for the proper understanding of features of many phenomena. The present special issue of mathematics focuses on highlighting recent trends and developments in the analytical investigation of nonlinear applications governed by nonlinear differential equations.
Aims and Scope:
  1. Analytical methods
  2. Solitary waves
  3. Traveling wave solution
  4. Fractional differential equations
  5. Nonlinear applications
  6. Nonlinear evolution equations
Guidelines for Submission
Manuscripts should be formatted according to the guidelines for authors
(see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=148).

Please download the template to format your manuscript.

Published Papers
1
Authors: Shaimaa Salem, Magda Kassem, Samah Mohamed Mabrouk
Pages: 137-144 Published Online: Oct. 14, 2019
DOI: 10.11648/j.ajam.20190705.11
Views 39 Downloads 32
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186